Alert archive / California / Wind Advisories in 2014
Wind Advisory 12, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Nov 15, 2014, 2:41 AM PST. It took effect at Nov 16, 2014, 4:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2014, 2:41 AM PST (10:41 UTC)
- In effect from
- Nov 16, 2014, 4:00 AM PST
- Expired
- Nov 16, 2014, 4:00 PM PST
- In force
- 12 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
907 WWUS75 KPSR 151041 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 341 AM MST SAT NOV 15 2014 ...A STRONG COLD FRONT WILL MOVE THROUGH SUNDAY MORNING BRINGING WINDY CONDITIONS TO PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA... AZZ020-025-CAZ030>033-161045- /O.NEW.KPSR.WI.Y.0012.141116T1200Z-141117T0000Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 341 AM MST SAT NOV 15 2014 /241 AM PST SAT NOV 15 2014/ ...WIND ADVISORY IN EFFECT FROM 5 AM MST /4 AM PST/ TO 5 PM MST /4 PM PST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM MST /4 AM PST/ TO 5 PM MST /4 PM PST/ SUNDAY. * AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS OF SOUTHEASTERN CALIFORNIA...MAINLY NORTH AND EAST OF THE SALTON SEA...INCLUDING PARKER...BLYTHE...EL CENTRO AND JOSHUA TREE NATIONAL PARK. * TIMING...SUNDAY MORNING AND AFTERNOON * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH * IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10. PERIODS OF BLOWING SAND AND DUST MAY REDUCE VISIBILITIES TO ONE MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
6 follow-up statements
462 WWUS75 KPSR 152113 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 213 PM MST SAT NOV 15 2014 ...A STRONG COLD FRONT WILL MOVE THROUGH THE REGION SUNDAY MORNING BRINGING WINDY CONDITIONS TO PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA... ...MUCH COLDER TEMPERATURES WILL FILTER INTO THE AREA POTENTIALLY LEADING TO THE FIRST FREEZE OF THE SEASON FOR POPULATION CENTERS OF SOUTHERN GILA COUNTY... AZZ020-025-CAZ030>033-161145- /O.CON.KPSR.WI.Y.0012.141116T1200Z-141117T0000Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 213 PM MST SAT NOV 15 2014 /113 PM PST SAT NOV 15 2014/ ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MST /4 AM PST/ TO 5 PM MST /4 PM PST/ SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM MST /4 AM PST/ TO 5 PM MST /4 PM PST/ SUNDAY. * AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS OF SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER...BLYTHE...EL CENTRO AND JOSHUA TREE NATIONAL PARK. * TIMING...SUNDAY MORNING AND AFTERNOON * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH * IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10 AND I-8. PERIODS OF BLOWING DUST AND SAND MAY REDUCE VISIBILITIES TO ONE MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ024-161145- /O.NEW.KPSR.FZ.A.0001.141117T0900Z-141117T1600Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS... SUPERIOR...TOP-OF-THE-WORLD 213 PM MST SAT NOV 15 2014 ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. * AFFECTED AREA...THE GLOBE AND MIAMI CITY CENTERS AND VICINITY * TEMPERATURE...FALLING INTO THE UPPER 20S * IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY KILL UNPROTECTED SENSITIVE VEGETATION. THIS POTENTIAL FREEZE MAY BRING AN END TO THE CURRENT GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
185 WWUS75 KPSR 160935 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 235 AM MST SUN NOV 16 2014 .A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING WINDY CONDITIONS TO PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA. MUCH COLDER TEMPERATURES WILL FILTER INTO THE AREA POTENTIALLY LEADING TO THE FIRST FREEZE OF THE SEASON TONIGHT FOR POPULATION CENTERS OF SOUTHERN GILA COUNTY. AZZ024-170100- /O.UPG.KPSR.FZ.A.0001.141117T0900Z-141117T1600Z/ /O.NEW.KPSR.FZ.W.0001.141117T0900Z-141117T1600Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS... SUPERIOR...TOP-OF-THE-WORLD 235 AM MST SUN NOV 16 2014 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MST MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...GLOBE...MIAMI...AND VICINITY * TEMPERATURE...FALLING INTO THE UPPER 20S TO LOWER 30S FOR SEVERAL HOURS. * IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY KILL UNPROTECTED SENSITIVE VEGETATION. THIS POTENTIAL FREEZE MAY BRING AN END TO THE CURRENT GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ AZZ020-025-CAZ030>033-170000- /O.CON.KPSR.WI.Y.0012.141116T1200Z-141117T0000Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 235 AM MST SUN NOV 16 2014 /135 AM PST SUN NOV 16 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. * AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS OF SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER... BLYTHE...EL CENTRO AND JOSHUA TREE NATIONAL PARK. * TIMING...THIS MORNING AND AFTERNOON * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH * IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10 AND I-8. PERIODS OF BLOWING DUST AND SAND MAY REDUCE VISIBILITIES TO ONE MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
180 WWUS75 KPSR 161437 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 737 AM MST SUN NOV 16 2014 .A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING WINDY CONDITIONS TO PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA. MUCH COLDER TEMPERATURES WILL FILTER INTO THE AREA POTENTIALLY LEADING TO THE FIRST FREEZE OF THE SEASON TONIGHT FOR POPULATION CENTERS OF SOUTHERN GILA COUNTY. AZZ024-170000- /O.CON.KPSR.FZ.W.0001.141117T0900Z-141117T1600Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS... SUPERIOR...TOP-OF-THE-WORLD 737 AM MST SUN NOV 16 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST MONDAY. * AFFECTED AREA...GLOBE...MIAMI...AND VICINITY. * TEMPERATURE...FALLING INTO THE UPPER 20S TO LOWER 30S FOR SEVERAL HOURS. * IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY KILL UNPROTECTED SENSITIVE VEGETATION. THIS POTENTIAL FREEZE MAY BRING AN END TO THE CURRENT GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ AZZ020-025-CAZ031>033-170000- /O.NEW.KPSR.DU.Y.0046.141116T1437Z-141116T1800Z/ /O.CON.KPSR.WI.Y.0012.000000T0000Z-141117T0000Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... FORTUNA FOOTHILLS...YUMA...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 737 AM MST SUN NOV 16 2014 /637 AM PST SUN NOV 16 2014/ ...BLOWING DUST ADVISORY IN EFFECT UNTIL 11 AM MST /10 AM PST/ THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST /10 AM PST/ THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. * AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS OF SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER... BLYTHE AND...EL CENTRO. * TIMING...THREAT FOR BLOWING DUST THROUGH MIDDAY WITH THE STRONG WINDS EXPECTED INTO THE AFTERNOON. * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. * VISIBILITY...DOWN TO 2 MILES...WITH LESS THAN ONE HALF MILE POSSIBLE. * IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10 AND I-8. PERIODS OF BLOWING DUST AND SAND REDUCE VISIBILITIES TO ONE MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT OFF THE BRAKE PEDAL. && $$ CAZ030-170000- /O.CON.KPSR.WI.Y.0012.000000T0000Z-141117T0000Z/ JOSHUA TREE NATIONAL PARK- INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER 637 AM PST SUN NOV 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS OF SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER... BLYTHE...EL CENTRO AND JOSHUA TREE NATIONAL PARK. * TIMING...THIS MORNING AND AFTERNOON * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH * IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON WEST TO EAST ORIENTED ROADWAYS. RIDGETOP WINDS WILL ALSO REMAIN STRONG...FUNNELING THROUGH AN MOUNTAIN GAPS OR PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
121 WWUS75 KPSR 161748 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1048 AM MST SUN NOV 16 2014 .A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING WINDY CONDITIONS TO PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA. MUCH COLDER TEMPERATURES WILL FILTER INTO THE AREA POTENTIALLY LEADING TO THE FIRST FREEZE OF THE SEASON TONIGHT FOR POPULATION CENTERS OF SOUTHERN GILA COUNTY. AZZ024-170000- /O.CON.KPSR.FZ.W.0001.141117T0900Z-141117T1600Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS... SUPERIOR...TOP-OF-THE-WORLD 1048 AM MST SUN NOV 16 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST MONDAY. * AFFECTED AREA...GLOBE...MIAMI...AND VICINITY. * TEMPERATURE...FALLING INTO THE UPPER 20S TO LOWER 30S FOR SEVERAL HOURS. * IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY KILL UNPROTECTED SENSITIVE VEGETATION. THIS POTENTIAL FREEZE MAY BRING AN END TO THE CURRENT GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ AZZ020-025-CAZ031>033-170000- /O.EXT.KPSR.DU.Y.0046.000000T0000Z-141116T2100Z/ /O.CON.KPSR.WI.Y.0012.000000T0000Z-141117T0000Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... FORTUNA FOOTHILLS...YUMA...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 1048 AM MST SUN NOV 16 2014 /948 AM PST SUN NOV 16 2014/ ...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 2 PM MST /1 PM PST/ THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... THE BLOWING DUST ADVISORY IS NOW IN EFFECT UNTIL 2 PM MST /1 PM PST/ THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. * AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS OF SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER... BLYTHE AND...EL CENTRO. * TIMING...THREAT FOR BLOWING DUST THROUGH MIDDAY WITH THE STRONG WINDS EXPECTED INTO THE AFTERNOON. * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. * VISIBILITY...DOWN TO 2 MILES...WITH LESS THAN ONE HALF MILE POSSIBLE. * IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10 AND I-8. PERIODS OF BLOWING DUST AND SAND REDUCE VISIBILITIES TO ONE MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT OFF THE BRAKE PEDAL. && $$ CAZ030-170000- /O.CON.KPSR.WI.Y.0012.000000T0000Z-141117T0000Z/ JOSHUA TREE NATIONAL PARK- INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER 948 AM PST SUN NOV 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS OF SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER... BLYTHE...EL CENTRO AND JOSHUA TREE NATIONAL PARK. * TIMING...THIS MORNING AND AFTERNOON * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH * IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON WEST TO EAST ORIENTED ROADWAYS. RIDGETOP WINDS WILL ALSO REMAIN STRONG...FUNNELING THROUGH AN MOUNTAIN GAPS OR PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
255 WWUS75 KPSR 162106 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 206 PM MST SUN NOV 16 2014 .A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING WINDY CONDITIONS TO PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA. MUCH COLDER TEMPERATURES WILL FILTER INTO THE AREA POTENTIALLY LEADING TO THE FIRST FREEZE OF THE SEASON TONIGHT FOR POPULATION CENTERS OF SOUTHERN GILA COUNTY. AZZ020-025-CAZ031>033-170000- /O.EXP.KPSR.DU.Y.0046.000000T0000Z-141116T2100Z/ /O.CON.KPSR.WI.Y.0012.000000T0000Z-141117T0000Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... FORTUNA FOOTHILLS...YUMA...BLYTHE...CHIRIACO SUMMIT... DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 206 PM MST SUN NOV 16 2014 /106 PM PST SUN NOV 16 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON... ...BLOWING DUST ADVISORY HAS EXPIRED... THE BLOWING DUST ADVISORY IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. * AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS OF SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER... BLYTHE AND...EL CENTRO. * TIMING...STRONG WINDS THROUGH THIS AFTERNOON. * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON WEST TO EAST ORIENTED ROADWAYS SUCH AS I-10 AND I-8. PERIODS OF BLOWING DUST AND SAND REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT OFF THE BRAKE PEDAL. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ024-170915- /O.CON.KPSR.FZ.W.0001.141117T0900Z-141117T1600Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS... SUPERIOR...TOP-OF-THE-WORLD 206 PM MST SUN NOV 16 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST MONDAY. * AFFECTED AREA...GLOBE...MIAMI...AND VICINITY. * TEMPERATURE...FALLING INTO THE UPPER 20S TO LOWER 30S FOR SEVERAL HOURS. * IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY KILL UNPROTECTED SENSITIVE VEGETATION. THIS POTENTIAL FREEZE MAY BRING AN END TO THE CURRENT GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ030-170000- /O.CON.KPSR.WI.Y.0012.000000T0000Z-141117T0000Z/ JOSHUA TREE NATIONAL PARK- INCLUDING THE CITY OF...COTTONWOOD VISITOR CENTER 106 PM PST SUN NOV 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * AFFECTED AREA...THE LOWER COLORADO RIVER VALLEY AND PORTIONS OF SOUTHEASTERN CALIFORNIA...INCLUDING YUMA...PARKER... BLYTHE...EL CENTRO AND JOSHUA TREE NATIONAL PARK. * TIMING...THIS MORNING AND AFTERNOON * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH * IMPACTS...TRAVEL WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES ON WEST TO EAST ORIENTED ROADWAYS. RIDGETOP WINDS WILL ALSO REMAIN STRONG...FUNNELING THROUGH AN MOUNTAIN GAPS OR PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
770 WWUS75 KPSR 170013 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 513 PM MST SUN NOV 16 2014 .A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TODAY BRINGING WINDY CONDITIONS TO PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA. MUCH COLDER TEMPERATURES WILL FILTER INTO THE AREA POTENTIALLY LEADING TO THE FIRST FREEZE OF THE SEASON TONIGHT FOR POPULATION CENTERS OF SOUTHERN GILA COUNTY. AZZ020-025-CAZ030>033-170115- /O.EXP.KPSR.WI.Y.0012.000000T0000Z-141117T0000Z/ LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER... FORTUNA FOOTHILLS...YUMA...COTTONWOOD VISITOR CENTER...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...BRAWLEY...CALEXICO...EL CENTRO 513 PM MST SUN NOV 16 2014 /413 PM PST SUN NOV 16 2014/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. THE STRONG GUSTY NORTH WINDS THAT AFFECTED THE LOWER COLORADO RIVER VALLEY TODAY...AS WELL AS PORTIONS OF FAR SOUTHEAST CALIFORNIA...HAVE DIMINISHED AND FALLEN BELOW WIND ADVISORY LEVELS. AS A RESULT THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. LOCALLY BREEZY NORTH WINDS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS...ESPECIALLY ALONG THE LOWER COLORADO RIVER VALLEY. $$ AZZ024-171215- /O.CON.KPSR.FZ.W.0001.141117T0900Z-141117T1600Z/ SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS... SUPERIOR...TOP-OF-THE-WORLD 513 PM MST SUN NOV 16 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MST MONDAY. * AFFECTED AREA...GLOBE...MIAMI...AND VICINITY. * TEMPERATURE...FALLING INTO THE UPPER 20S TO LOWER 30S FOR SEVERAL HOURS. * IMPACTS...TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS MAY KILL UNPROTECTED SENSITIVE VEGETATION. THIS POTENTIAL FREEZE MAY BRING AN END TO THE CURRENT GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL DESTROY OR DAMAGE CROPS AND OTHER SENSITIVE VEGETATION. && $$ VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 14, 7:45 PM PST, 6 hours 56 minutes earlier.
Area forecast discussion, Nov 14, 7:45 PM PST, 6 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 845 PM MST FRI NOV 14 2014 .SYNOPSIS... TRANQUIL WEATHER SATURDAY WILL BE FOLLOWED BY A STORM SYSTEM SUNDAY BRINGING A SLIGHT CHANCE OF LIGHT SHOWERS EAST OF PHOENIX. THIS SYSTEM WILL ALSO LEAD TO VERY BREEZY CONDITIONS THROUGH FAR WESTERN ARIZONA AND SOUTHEAST CALIFORNIA. COOLER AND DRIER CONDITIONS WILL PREVAIL MONDAY AND TUESDAY BEHIND A COLD FRONT WITH TEMPERATURES MODERATING FOR THE LATTER HALF OF NEXT WEEK. && .DISCUSSION... CLEARING TREND FROM THE WEST EVIDENT ON SATELLITE IMAGERY AS A WEAK OPEN WAVE TROF RACES EAST ACROSS THE STATE...AND INTO NEW MEXICO. DISTURBANCE USHERED IN 40M 500MB HEIGHT FALLS AND ALSO BROUGHT IN QUITE A BIT OF THICK MID/HI CLOUDS WHICH REALLY PUT A DAMPER ON THE HEATING TODAY. PHOENIX ONLY REACHED HIGH OF 73 DEGREES TODAY WHICH IS 3 DEGREES BELOW NORMAL...AND IS MUCH COOLER THAN THE PAST 7 DAYS WHICH ALL SAW HIGHS OF AT LEAST 80...AND AS MUCH AS 90 A WEEK AGO. FOR THE REST OF TONIGHT EXPECT A VERY ZONAL FLOW FOLLOWING THE EXITING WEAK OPEN WAVE...AND MOSTLY CLEAR TO PARTLY CLOUDY SKIES. FORECASTS LOOK TO BE IN DECENT SHAPE AN NO UPDATES ARE NEEDED ATTM. .PREVIOUS DISCUSSION... EXTENSIVE HIGH/MID CLOUDS AND SOME VIRGA CONTINUE TO ENVELOPE THE MAJORITY OF THE FORECAST AREA AHEAD OF A SHEARED SHORTWAVE MOVING ONSHORE SOUTH OF SAN DIEGO THIS AFTERNOON. WITH LARGE SCALE ASCENT AND MOISTURE LIMITED...THE VAST MAJORITY OF LIGHT PRECIPITATION WILL BE RELEGATED TO NRN ARIZONA...THOUGH A SPRINKLE COULD STILL CLIP THROUGH THE HIGHEST TERRAIN AREAS OF SOUTHERN GILA COUNTY THROUGH TONIGHT. OTHERWISE...CLOUD COVER SHOULD GENERALLY CLEAR OVERNIGHT YIELDING MORE FAVORABLE NOCTURNAL COOLING CONDITIONS. CLOUD COVER WILL DECREASE TO SOME EXTENT SATURDAY...THOUGH THINNER CIRRUS COVER WILL STILL BE NOTABLE. HOWEVER...ANY WARMING DERIVED FROM INCREASED INSOLATION WILL LIKELY BE COUNTERACTED BY SLIGHT LOWERING OF HEIGHTS AND TEMPERATURES ALOFT. THE WESTERN CONUS FLOW PATTERN WILL UNDERGO FURTHER AMPLIFICATION LATER IN THE WEEKEND AS MORE SUBSTANTIAL SHORTWAVE ENERGY DIVES SOUTH THROUGH THE GREAT BASIN ON THE LEEWARD SIDE OF A HIGH AMPLITUDE EAST PACIFIC BLOCKING RIDGE. STRONG SFC PRESSURE RISES THROUGH THE NRN ROCKIES WILL FORCE A TIGHTENING COLD FRONT THROUGH THE FORECAST AREA SUNDAY. PRESSURE GRADIENT PACKING WILL BE STEEPEST ALONG THE COLORADO RIVER VALLEY...AND ALL MODEL OUTPUT SUPPORTS BRISK SUSTAINED WINDS LATE SUNDAY MORNING THROUGH LATE AFTERNOON IN ADDITION TO WIDESPREAD FREQUENT GUSTS IN EXCESS OF 35 MPH. ELSEWHERE...MODEL CONSENSUS STILL SUPPORTS SCATTERED SHOWERS OVER HIGHER TERRAIN EAST OF PHOENIX IN ASSOCIATION WITH COLLOCATED VORTICITY FORCED ASCENT AND CAA ALOFT. A COLDER AIR MASS BEHIND THE FRONT WILL SETTLE ACROSS THE REGION MONDAY...MARKING THE COOLEST AIR OF THE SEASON AND THE FIRST DAY IN ROUGHLY TWO WEEKS OF BELOW NORMAL TEMPERATURES. GFS/ECMWF ALSO INDICATE STRONG SUBSIDENCE IN A NORTHWESTERLY FLOW RESULTING IN SIGNIFICANT DRYING BY MONDAY AFTERNOON WITH SURFACE DEWPOINTS EASILY DROPPING INTO THE LOW TEENS OR EVEN SINGLE DIGITS. GIVEN THE LARGE SCALE PATTERN AND MAGNITUDE OF COLDER AIR SPILLING SOUTH...CONFIDENCE IS MODERATE THAT THE FIRST SUBFREEZING MORNING LOWS WILL BE EXPERIENCED IN THE MIAMI/GLOBE POPULATION CENTERS OF GILA COUNTY (EVEN DIPPING INTO THE MID/UPPER 30S IN MORE REMOTE LOWER ELEVATION LOCATIONS OF MARICOPA COUNTY). OPERATIONAL GFS/ECMWF REMAIN IN VERY GOOD AGREEMENT THROUGH NEXT WEEK...DEPICTING THE AFOREMENTIONED BLOCKING RIDGE MIGRATING EAST WHILE WEAKENING ACROSS THE INTERMOUNTAIN WEST. ZONAL FLOW WILL CONSEQUENTLY REDEVELOP ACROSS THE DESERT SOUTHWEST...RESULTING IN OCCASIONAL PERIODS OF HIGH CLOUDS. BIAS-CORRECTED ECMWF ENSEMBLE MOS HAS BEEN A TOP PERFORMER THE PAST TWO WEEKS AND TEMPERATURES WERE WEIGHTED HEAVILY TOWARDS THIS DATASET...YIELDING A SLIGHT DECREASE FROM THE PREVIOUS FORECAST. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...AND SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... CLOUDS CONTINUE TO DISSIPATE AND MOVE OFF TO THE EAST AS A DISTURBANCE EXITS INTO NEW MEXICO. RATHER ZONAL FLOW ALOFT EXPECTED NEXT 24 HOURS WITH VARIABLE AMOUNTS OF MAINLY HIGH CLOUDS SPREADING ACROSS THE AREA. FOR THE MOST PART HIGH CLOUD DECKS WILL BE FEW-SCT WITH BASES AOA 20K FEET. BOUNDARY LAYER MOISTURE LINGERS SO THERE MAY BE FEW-SCT CUMULUS/SC DECKS THRU SATURDAY EVENING ACROSS THE CENTRAL DESERTS WITH BASES MOSTLY 5-7K FEET. OTHERWISE...WINDS CONTINUE TO BE ON THE LIGHT SIDE...FAVORING NORMAL DIURNAL SPEEDS AND DIRECTIONS AT THE TAF SITES. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY... A COLD FRONT MOVING SOUTHWARD INTO THE SOUTHWEST SUNDAY WILL BRING GUSTY NORTHERLY TO NORTHEASTERLY WINDS TO THE REGION...WITH THE STRONGEST WINDS THROUGH THE LOWER COLORADO RIVER VALLEY. GUSTS UP TO OR BRIEFLY EXCEEDING 40 MPH ARE POSSIBLE AT A FEW SPOTS. THIS FRONT WILL REMAIN DRY AT MOST LOCATIONS EXCEPT PERHAPS A FEW LIGHT SHOWERS OVER THE HIGHER TERRAIN EAST OF PHOENIX. MUCH LIGHTER WINDS WILL PREVAIL THE REMAINDER OF THE WEEK. MUCH DRIER AND COOLER AIR BEHIND THE AFOREMENTIONED COLD FRONT WILL PUSH MINIMUM HUMIDITIES DOWN FROM THE TEENS AND 20S SUNDAY INTO THE SINGLE DIGITS-TEENS ON MONDAY AND TUESDAY. RECOVERY BACK INTO THE TEENS AND 20S IS EXPECTED ON WEDNESDAY AND THURSDAY. POOR OVERNIGHT RECOVERIES ON SUNDAY AND MONDAY NIGHT WILL BECOME FAIR TO GOOD BY WEDNESDAY AND THURSDAY NIGHT. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...CB PREVIOUS DISCUSSION...MO/HIRSCH AVIATION...CB FIRE WEATHER...PERCHA
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 1:13 PM PST | Freeze Watch | PSR | 12 hr |
Nearby
Wind Advisories in California, 2014Wind Advisories in Arizona, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.